# SDR UIEA2019091605510

- Difficulty date: September 15, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 99,860 hours, 20,793 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP. TRANSFERRED TO MDDR #117786 AS PER MEL 49-11-01A, CAT "C". LP 1087280 - M6: PERFORMED OPS CHECK OF APU IAW AMM 49-11-00. APU CUT OFF @41 RPM. PERFORMED ECU BITE PROCEDURES IAW FIM TASK 49-11 FT 815. FOUND PT SENSORS DELTA P SENSORS & P2 SENSORS AND MINI FLAGS 14, 15, 16, 34, 120. R&R APU ECU IAW AMM 49-61-05, NO HELP. PUT ORIGINAL ECU BACK. R&R FLOW SENSING MODULE IAW AMM 49-53-08, NO HELP, SAME FAULTS. FURTHER T/S REQ'D, DMI REMAINS OPEN. LP 1087286 - M14; PERFORMED ECM 2019P-399 STEP 1,2, AND 3 IAW WDM 49-14-11 AND WDM 49-41-11, NO DEFECTS FOUND. PERFORMED 3 SUCCESSFUL STARTS OF APU. PERFORMED APU ECU BITE IAW FIM 49-11 FAULT TREE 962, NO FAULTS FOUND, NO MINI FLAGS. OPS CHECK OF APU GOOD. THIS CLEARS DMI 117786. MCC NOTIFIED AND PLACARD REMOVED.
